default-icon
Sex Addiction
I have been addicted to porn and i am mastrubating since past 12yrs , i mastrubate each and every day and also i ejaculate in less than a minute and my penis has bent towards downward direction from past 2 yrs .
118 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

You must understand that excess of everything is bad. Same is true with masturbation. Control masturbition. Dont do more than a once in a week otherwise it may cause some weakness. You may take cap. Shilajit & tab. Chandraprabha bhati. One tab. Each morning & evening & also take dhatu paushtik churan one spoon morning & evening. All 3 with hot milk for 3-4 months.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

+
Chat with a doctor
Online now
Hello there. I can understand your concern. You have mentioned what you are having but what is your problem exactly in regard to this? Why don't you just control yourself and quit for a few days. Consult a sexologist in person for further evaluation and management. Best regards. Dr. Anil Kumar Jain. Bangalore.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.